# SDR SWAA2024061075637

- Difficulty date: April 16, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 312-328 RBL 30 CRACKED.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA FLOOR STRUCTURE BETWEEN STA 312-328 RBL 30 AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
